# SDR 08FDEA00896

- Difficulty date: March 11, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2210081168
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT PYLON FAIRING; INBD MID SKIN IS CRACKED AT THREE PLACES.  REMOVED DAMAGED SKIN AND DOUBLER.  FABRICATED DOUBLER FROM .063 2024-0, PO 597274.1 IAW A310-300 SRM 51-26-10 AND 51-26-20; LOCATED HOLES IAW A310-300 SRM 51-40-40.  ALODINED AND PRIMED IAW A310-300 SRM 51-21-10 AND 51-23-10.  INSTALLED NEW SKIN AND DOUBLER IAW A310-300 SRM 51-40-21; PARAGRAPH 6.
